Vol. 3, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Local Hölder regularity of solutions to generated Jacobian equations

Seonghyeon Jeong

Vol. 3 (2021), No. 1, 163–188

Generated Jacobian equations are Monge–Ampère type equations which contain optimal transport as a special case. Therefore, the optimal transport case has its own special structure, which is not necessarily true for more general generated Jacobian equations. Hence, the theory for optimal transport cannot be directly applied to generated Jacobian equations. In this paper, we point out the difficulties that prevent applying the proof of the local Hölder regularity of solutions of optimal transport problem from Loeper (2009) directly to generated Jacobian equations. We then discuss how to handle these difficulties and prove local Hölder regularity in the generated Jacobian equation case.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

generated Jacobian equation, partial differential equation, elliptic partial differential equation, fully nonlinear partial differential equation
Mathematical Subject Classification
Primary: 35J60, 35J96
Received: 26 May 2020
Revised: 12 December 2020
Accepted: 23 February 2021
Published: 28 May 2021
Seonghyeon Jeong
Department of Mathematics
Michigan State University
East Lansing, MI
United States